Skip to Content

Propranolol - Has anyone heard of propralanol causing chronic diarhea?

Responses (3)

Marvell 1 Mar 2010

Diarrhea is a common side effect of propranolol ... if however your diarrhea is persistent please see your doctor.

https://www.drugs.com/sfx/propranolol-side-effects.html

woohoowi 16 Jul 2011

Was searching for this topic when I came across your post. I started propranolol for migraines a couple months ago. First month I did not really have an issue, but this past month I have had terrible gas, stomach cramps and diarrhea. Have you had this same experience?

concerned3 12 Dec 2011

My daughter is experiencing the same side effects from propranolol. Just stopped taking it. Did your symptoms eventually clear up after stopping the medication or did you need another medication?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Propranolol - can this cause sleepwalking?

Posted 27 Sep 2012 5 answers

Query about Propranolol use in asthmatics?

Posted 4 Nov 2012 2 answers

Is tingling sensation possible with 10mg?

Posted 21 Nov 2015 4 answers

Can propranolol cause itching???

Posted 17 days ago 1 answer